# SDR CALA2017121904534

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 60,391 hours, 23,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3927
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMER LIGHT BAT TEST, RECEIVED "EPSU EXT LOAD EMER R". T/S TO EPSU. RMVD BOTH OVERWING EXIT EPSU BAT AND RESET. SWAPPED AND EXT LIGHT FAULT FOLLOWED ESPU. RPLD RIGHT OVERWING ESPU SYSTEM CHKS GOOD. REF TSM 33-51-00,AMM 33-51-38, 25-62-42.
